Ukrainian Mathematical Journal

, Volume 67, Issue 12, pp 1922–1931

Ultrafilters on Balleans

  • I. V. Protasov
  • S. V. Slobodianiuk
Article

DOI: 10.1007/s11253-016-1200-y

Cite this article as:
Protasov, I.V. & Slobodianiuk, S.V. Ukr Math J (2016) 67: 1922. doi:10.1007/s11253-016-1200-y

A ballean (or, equivalently, a coarse structure) is an asymptotic counterpart of a uniform space. We introduce three ultrafilter satellites of a ballean (namely, corona, companion, and corona companion), estimate the basic cardinal invariants of the corona, and characterize the subsets of balleans in terms of companions.

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  • I. V. Protasov
    • 1
  • S. V. Slobodianiuk
    • 1
  1. 1.Shevchenko Kyiv National UniversityKyivUkraine

Personalised recommendations